Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 103, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 17, 2011, 3:16 PM CST. It took effect at Dec 18, 2011, 3:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2011, 3:16 PM CST (21:16 UTC)
- In effect from
- Dec 18, 2011, 3:00 PM CST
- Expired
- Dec 19, 2011, 7:48 AM CST
- In force
- 17 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
355 WHUS73 KMKX 172116 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CST SAT DEC 17 2011 ...BLUSTERY SOUTHWEST WINDS LATER SUNDAY... .LOW PRESSURE WILL PASS BY JUST NORTH OF LAKE SUPERIOR SUNDAY...WITH A TIGHTENING PRESSURE GRADIENT ACROSS SOUTHERN WISCONSIN BETWEEN THE LOW AND HIGH PRESSURE TO THE SOUTHEAST. WINDS WILL THUS INCREASE TOMORROW...WITH GUSTS TO SMALL CRAFT LEVELS LIKELY BY LATE AFTERNOON. THE OFFSHORE WINDS WILL ALSO BUILD MODERATE WAVES TOWARD OPEN WATERS. LMZ643>646-180530- /O.NEW.KMKX.SC.Y.0103.111218T2100Z-111219T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CST SAT DEC 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 8 AM CST MONDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS LATE SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE TOWARD OPEN WATERS. * WAVES: BUILDING TO 2 TO 4 FEET SUNDAY NIGHT...POSSIBLY TO 5 FEET NORTH OF PORT WASHINGTON. HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
7 follow-up statements
736 WHUS73 KMKX 180334 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 PM CST SAT DEC 17 2011 ...BLUSTERY SOUTHWEST WINDS LATER SUNDAY... .LOW PRESSURE WILL PASS JUST TO THE NORTH OF LAKE SUPERIOR SUNDAY... WITH A TIGHTENING PRESSURE GRADIENT ACROSS WISCONSIN AND LAKE MICHIGAN BETWEEN THE LOW AND HIGH PRESSURE TO THE SOUTHEAST. WINDS WILL THUS INCREASE TOMORROW...WITH GUSTS TO SMALL CRAFT LEVELS LIKELY BY LATE AFTERNOON. THE OFFSHORE WINDS WILL ALSO BUILD MODERATE WAVES TOWARD OPEN WATERS. LMZ643>646-181145- /O.CON.KMKX.SC.Y.0103.111218T2100Z-111219T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 PM CST SAT DEC 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 8 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 8 AM CST MONDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS LATE SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE TOWARD OPEN WATERS. * WAVES: BUILDING TO 2 TO 4 FEET SUNDAY NIGHT...POSSIBLY TO 5 FEET NORTH OF PORT WASHINGTON. HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
605 WHUS73 KMKX 180918 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CST SUN DEC 18 2011 ...BRISK SOUTHWEST WINDS LATER SUNDAY... .LOW PRESSURE WILL PASS JUST TO THE NORTH OF LAKE SUPERIOR TODAY... WITH A TIGHTENING PRESSURE GRADIENT ACROSS WISCONSIN AND LAKE MICHIGAN BETWEEN THE LOW AND HIGH PRESSURE TO THE SOUTHEAST. WINDS WILL INCREASE...REACHING SMALL CRAFT LEVELS BY LATE AFTERNOON. THE OFFSHORE WINDS WILL ALSO BUILD MODERATE WAVES TOWARD OPEN WATERS. LMZ643>646-181730- /O.CON.KMKX.SC.Y.0103.111218T2100Z-111219T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 AM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM CST MONDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS LATE SUNDAY AFTERNOON THROUGH EARLY MONDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE TOWARD OPEN WATERS. * WAVES: BUILDING TO 2 TO 4 FEET SUNDAY NIGHT...POSSIBLY TO 5 FEET NORTH OF PORT WASHINGTON. HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
269 WHUS73 KMKX 181517 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 917 AM CST SUN DEC 18 2011 ...BRISK SOUTHWEST WINDS LATER TODAY... .LOW PRESSURE WILL PASS JUST TO THE NORTH OF LAKE SUPERIOR TODAY...WITH A TIGHTENING PRESSURE GRADIENT ACROSS WISCONSIN AND LAKE MICHIGAN BETWEEN THE LOW AND HIGH PRESSURE TO THE SOUTHEAST. WINDS WILL INCREASE...REACHING SMALL CRAFT LEVELS BY LATE AFTERNOON. THE OFFSHORE WINDS WILL ALSO BUILD MODERATE WAVES TOWARD OPEN WATERS. LMZ643>646-182330- /O.CON.KMKX.SC.Y.0103.111218T2100Z-111219T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 917 AM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM CST MONDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS LATE THIS AFTERNOON THROUGH EARLY MONDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE TOWARD OPEN WATERS. * WAVES: BUILDING TO 2 TO 4 FEET TONIGHT...POSSIBLY TO 5 FEET NORTH OF PORT WASHINGTON. HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
881 WHUS73 KMKX 182119 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CST SUN DEC 18 2011 ...BRISK SOUTHWEST WINDS THROUGH TONIGHT... .LOW PRESSURE WILL CONTINUE TO PASS BY JUST TO THE NORTH OF LAKE SUPERIOR THIS EVENING..WITH A TIGHTENING PRESSURE GRADIENT ACROSS WISCONSIN AND LAKE MICHIGAN BETWEEN THE LOW AND HIGH PRESSURE TO THE SOUTHEAST. WINDS WILL CONTINUE TO INCREASE...REACHING SMALL CRAFT LEVELS LATE THIS AFTERNOON. THE OFFSHORE WINDS WILL ALSO BUILD MODERATE WAVES TOWARD OPEN WATERS. LMZ643>646-190530- /O.CON.KMKX.SC.Y.0103.000000T0000Z-111219T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 PM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST MONDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS LATE THIS AFTERNOON THROUGH EARLY MONDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE TOWARD OPEN WATERS. * WAVES: BUILDING TO 2 TO 4 FEET TONIGHT...POSSIBLY TO 5 FEET NORTH OF PORT WASHINGTON. HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
901 WHUS73 KMKX 190319 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CST SUN DEC 18 2011 ...BRISK SOUTHWEST WINDS THROUGH TONIGHT... .LOW PRESSURE JUST NORTH OF LAKE SUPERIOR THIS EVENING WILL CONTINUE TO MOVE EAST OVERNIGHT ...WITH A TIGHT PRESSURE GRADIENT ACROSS WISCONSIN AND LAKE MICHIGAN BETWEEN THE LOW AND HIGH PRESSURE TO THE SOUTHEAST SLOWLY EASING AFTER 3 AM. WINDS WILL CONTINUE AT SMALL CRAFT LEVELS UNTIL EARLY MONDAY MORNING. THE OFFSHORE WINDS WILL ALSO BUILD MODERATE WAVES TOWARD OPEN WATERS. LMZ643>646-191000- /O.CON.KMKX.SC.Y.0103.000000T0000Z-111219T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 PM CST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST MONDAY. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS THROUGH EARLY MONDAY MORNING. GUSTS TO 30 KNOTS POSSIBLE TOWARD OPEN WATERS. * WAVES: 2 TO 4 FEET TONIGHT...POSSIBLY TO 5 FEET NORTH OF PORT WASHINGTON. HIGHEST WAVES WILL BE TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
254 WHUS73 KMKX 190926 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CST MON DEC 19 2011 ...BRISK SOUTHWEST WINDS EARLY THIS MORNING... .LOW PRESSURE NORTHEAST OF LAKE SUPERIOR WILL CONTINUE TO MOVE EAST THIS MORNING...WITH BRISK SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL CONTINUE AT SMALL CRAFT LEVELS UNTIL EARLY MONDAY MORNING. THE OFFSHORE WINDS WILL ALSO BUILD MODERATE WAVES TOWARD OPEN WATERS. THE WINDS WILL DIMINISH LATER THIS MORNING...BUT NORTH BEHIND THE COLD FRONT MAY APPROACH SMALL CRAFT ADVISORY CRITERIA LATER THIS AFTERNOON. LMZ643>646-191400- /O.CON.KMKX.SC.Y.0103.000000T0000Z-111219T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. * WINDS: SOUTHWEST AT 15 TO 25 KNOTS EARLY THIS MORNING. * WAVES: 1 TO 3 FEET TONIGHT...POSSIBLY TO 4 FEET TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
767 WHUS73 KMKX 191348 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 748 AM CST MON DEC 19 2011 ...SOUTHWEST WINDS DIMINISHING... .THE BRISK SOUTHWEST WINDS HAVE DIMINISHED AS LOW PRESSURE NORTHEAST OF LAKE SUPERIOR HAS MOVED OFF TO THE EAST. NORTH WINDS BEHIND A TRAILING COLD FRONT MAY APPROACH SMALL CRAFT ADVISORY CRITERIA LATER THIS AFTERNOON LMZ643>646-191500- /O.CAN.KMKX.SC.Y.0103.000000T0000Z-111219T1400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 748 AM CST MON DEC 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS HAVE DIMINISHED. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 2:51 PM CST, 25 minutes earlier.
Area forecast discussion, Dec 17, 2:51 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
251 PM CST SAT DEC 17 2011
.TONIGHT AND SUNDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
RUC 925 MB RH HAS A DECENT HANDLE ON CURRENT LOW CLOUDS ACROSS
SOUTHERN WISCONSIN. BASED ON THIS...DELAYED EXIT OF CLOUD COVER THIS
EVENING...WITH SKIES EVENTUALLY BECOMING MOSTLY CLEAR BY AROUND
MIDNIGHT. CLEARING SKIES...LIGHT SURFACE WINDS...AND SNOW ON THE
GROUND IS USUALLY A RECIPE FOR TEMPS TO BOTTOM OUT. EXPECTING TO
WARM ADVECT ALOFT ALL NIGHT THOUGH...WITH SCATTERED MID AND HIGH
LEVEL CLOUDS POSSIBLE LATER ON. THESE FACTORS WILL LIKELY KEEP TEMPS
FROM DROPPING TOO FAR...WITH MAINLY LOW 20S EXPECTED.
MODELS CONTINUE TO WARM ADVECT SUNDAY UNDER SOUTHERLY FLOW. LOWERED
TEMPS A DEGREE OR TWO WITH SNOW ON THE GROUND. SNOW COVER PRETTY
THIN MOST PLACES...SO HARD TO KNOW HOW MUCH OF AN IMPACT ON HIGHS
THIS WILL HAVE. EITHER WAY...ABOVE NORMAL TEMPS EXPECTED WITH MOSTLY
SUNNY SKIES.
.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH.
STRONG LOW PRESSURE WILL TRACK JUST NORTH OF THE GREAT LAKES SUNDAY
NIGHT. A TRAILING COLD FRONT WILL SWEEP THROUGH THE AREA. MOISTURE
WITH THE FRONT IS VERY LIMITED...BUT THERE IS SOME HINT THAT
DEEPER SATURATION MIGHT OCCUR JUST BEFORE IT EXITS THE SOUTHEAST
CORNER TOWARD MONDAY MORNING. THE NAM IS THE ONLY ONE REALLY
SHOWING THIS...SO WILL HOLD OFF ON ANY PRECIP CHANCES AT THIS
POINT. IF IT WERE TO HAPPEN...IT WOULD BE A RAIN OR RAIN/SNOW MIX
OF SOME REALLY LIGHT STUFF. HIGH PRESSURE WITH SOME COLD...DRY AIR
ADVECTION FROM THE NORTH BUILDS IN ON MONDAY.
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM.
THE HIGH PRESSURE RIDGE WILL LIKELY KEEP US QUIET THROUGH THIS
PERIOD. WE CONTINUE TO WATCH THE PROGRESSION OF THE LOW PRESSURE
SYSTEM KICKING OUT OF THE SOUTHERN PLAINS...THEN MOVING JUST NORTH OF
THE OHIO VALLEY BY WEDNESDAY. THE NAM IS NOW KEEPING THE PRECIP
SHIELD WELL SOUTH OF WISCONSIN THROUGH TUESDAY...WHILE THE GFS
BRINGS SOME LIGHT STUFF UP INTO OUR FAR SOUTH TUESDAY AFTERNOON.
THE ECMWF IS MUCH SLOWER THAN THE GFS...SO UNCERTAINTY HAS CREPT
BACK IN. BUT...ALL OF THIS IS A DRIER TREND...SO HAVE TRIMMED THE
POPS FARTHER SOUTH ON TUESDAY AND LOWER THEM TO SLIGHT CHANCE. IT
WOULD LIKELY BE A RAIN/SNOW MIX.
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.
THE OHIO VALLEY LOW WILL CONTINUE TO SCOOT EAST NORTHEAST. HAVE
HUNG ONTO A SMALL CHANCE IN THE SOUTHEAST CORNER TUESDAY NIGHT.
THE SLOWER ECMWF IS NOW SHOWING A MORE NORTHERN SOLUTION ON THIS
MORNINGS 12Z RUN AND BRINGS SOME QPF UP HERE WEDNESDAY AND WED
EVENING. WELL...THIS IS NEW AND APPEARS TO BE A BIT OF AN OUTLIER.
THE CANADIAN KEEPS IT RIGHT ALONG THE BORDER. FOR NOW...WILL KEEP
WEDNESDAY DRY.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH.
HIGH PRESSURE RETURNS FOR A QUIET PERIOD HERE. LOOKS LIKE TEMPS
WILL REMAIN CLOSE TO NORMAL.
&&
.AVIATION/00Z TAFS/...
LOOKS LIKE MOST PLACES MAY HOLD ONTO MVFR CIGS THROUGH THE INTO THE
EVENING GIVEN LATEST MODEL 925 MB RH. CLOUDS EXPECTED TO THEN
DECREASE WEST TO EAST THIS EVENING...WITH JUST SCATTERED MID OR HIGH
LEVEL CLOUDS REMAINING BY MIDNIGHT. VFR CONDITIONS THEN EXPECTED
THROUGH SUNDAY AS HIGH PRESSURE SLIDES BY TO THE SOUTHEAST.
&&
.MARINE...
LOW PRESSURE WILL PASS BY JUST NORTH OF LAKE SUPERIOR SUNDAY...WITH
A TIGHTENING PRESSURE GRADIENT ACROSS SOUTHERN WISCONSIN BETWEEN THE
LOW AND HIGH PRESSURE TO THE SOUTHEAST. WINDS WILL THUS INCREASE
TOMORROW...WITH GUSTS TO SMALL CRAFT LEVELS LIKELY BY LATE
AFTERNOON. HIGHER WINDS WILL CONTINUE INTO MONDAY MORNING...SO WILL
BE ISSUING SMALL CRAFT ADVISORY FROM 21Z SUN TO 14Z MON. WAVES WILL
BUILD TO 2 TO 4 FEET...POSSIBLY TO AROUND 5 FEET NORTH OF PORT
WASHINGTON. HIGHEST WAVES WILL BE TOWARD OPEN WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 3 PM SUNDAY TO 8 AM CST MONDAY FOR
LMZ643>646.
&&
TONIGHT/SUNDAY AND AVIATION/MARINE...DDV
SUNDAY NIGHT THROUGH SATURDAY...DAVISHazardous weather outlook, Dec 17, 3:00 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CST SAT DEC 17 2011 WIZ046-047-051-052-056>060-062>072-181000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 300 PM CST SAT DEC 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-181000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 PM CST SAT DEC 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM SUNDAY THROUGH 8 AM MONDAY FOR BRISK SOUTHWEST WINDS AHEAD OF A LOW PRESSURE SYSTEM PASSING NORTH OF THE GREAT LAKES. WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.